# SDR FDEA201103291468

- Difficulty date: March 29, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- Aircraft time: 52,524 hours, 37,317 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: 1183 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1183 BULKHEAD LBL 20 BEAM AND WEB HAVE CLOSE ON CENTER SPACING BETWEEN   FASTENERS. ACCOMPLISHED EA 7-5310-123586.
